# SDR FDEA202505290821

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 9,214 hours, 4,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3410
- Condition: Gouged
- Location: Zone 200
- Part time: 9,214 hours, 4,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA GOUGES BTW STA 632AND   STA654 AND BTW S-15R AND S-16R. FIRST ONE IS 0.6" L BY 0.2" W LOCATED AFT STA 632.05" BLW S-  15R 5T H FASTENER. 2ND DAMAGE MEASURE 0.8" L BY 0.3" W LOCATED 6.0" AFT 632.08" BLW S-15R   7TH FASTENER AFT STA 632. LABLED "F2 FOR EWR MX. NO ACTIONS REQUIRED.
